Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

my 4 month year old has fever of 104.4 wat can i do to bring it down?

im worrid he might pass away at night hes burning up hot like crazy

Answer Question
 
amillery14

Asked by amillery14 at 5:02 AM on Dec. 23, 2010 in Babies (0-12 months)

Level 1 (3 Credits)
Answers (14)
  • whoa i was guna say tylenol but since you said you worried about him passing away go to the hospital hunny
    premiemom18

    Answer by premiemom18 at 5:03 AM on Dec. 23, 2010

  • He really needs to be seen by a Dr because of his age. Give him a bath, take a cool cloth and bring him to the emergency room. He'll be fine, but he needs to be seen my a doctor because of his age. Good Luck.

    RyansMom001

    Answer by RyansMom001 at 5:05 AM on Dec. 23, 2010

  • I'd take him to the emergency room asap. 102 or higher and my DD would've been there too... GL
    Razelda

    Answer by Razelda at 5:10 AM on Dec. 23, 2010

  • Go to the e.r. now. Give baby a dose of Tylenol (baby dose) NOT Ibuprofen (Motrin) which isn't safe in babies younger than 6 months.

    SweetLoveofMine

    Answer by SweetLoveofMine at 5:15 AM on Dec. 23, 2010

  • Suspiciously questioning this post... but I always do when the profile is empty, zero previous posts, and only one question asked =X
    Razelda

    Answer by Razelda at 5:16 AM on Dec. 23, 2010

  • A fever that high is really dangerous in an infant. It can cause seizures or convulsions or brain damage.

    SweetLoveofMine

    Answer by SweetLoveofMine at 5:17 AM on Dec. 23, 2010

  • Four months old. ER NOW.
    As my first dr put it when my baby was little enough that they SERIOUSLY WORRY over fevers, don't pass go, don't collect 200 dollars head straight to the ER.
    And I do hope it turns out to be nothing to serious. My boyo has had two fevers, one of which got him to the ER at five weeks old, and both turned out to be ear infections. But still this time of night, just go.
    If you have tylenol give himt aht. Your dr. should have told you the right dose at your last visit, if not, depending on how far away your ER is you can rush over and they'll be able to give it.
    JadeRDragosani

    Answer by JadeRDragosani at 5:20 AM on Dec. 23, 2010

  • If you were worried that he might "pass away" at night, why on earth would you be here wasting time asking the question rather than high tailing it to the ER? That is extremely high for infants, go now if you haven't already.
    shanlaree

    Answer by shanlaree at 7:46 AM on Dec. 23, 2010

  • ER!
    SimplySybil

    Answer by SimplySybil at 7:54 AM on Dec. 23, 2010

  • When you get back on, please let us know how he is doing. (((((hugs))))))
    tootoobusy

    Answer by tootoobusy at 7:57 AM on Dec. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.